# SDR GTIA2024071238224

- Difficulty date: July 10, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 34,686 hours, 15,781 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirc Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL380 ELECTRICAL BURING SMELL IN CABIN AND FLIGHTDECK WENT AWAY IN APPROXIMATELY 2 MINUTES. AMBER FAN MESSAGE ON CONDITION PAGE AND LOWER ECAM AFT COMPARTMENT.-PERFORMED TSM 05-50-00-810-831-A. FOUND CAUSE OF ODOR TO BE R RECIRC FAN. REF 3403348-1 FOR CORRECTIVE ACTION..
